# SDR MWEA020476

- Difficulty date: August 13, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,044 hours, 92,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bracket
- Part number: 5910163191
- Condition: Damaged
- Location: Radial #6
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET 5910163-191 LOCATED ON LEFT SIDE OF APB AT RADIAL 6 INBOARD END DAMAGED.  --  LOCATED AND DRILLED INBOARD AND OUTBOARD END OF NEW 191 AND REMOVED AND INSTALLED BRACKET.
